Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 564245, 9 pages
Research Article

On the Gauss Map of Surfaces of Revolution with Nonlightlike Axis in Minkowski 3-Space

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2Department of Mathematics, Heilongjiang Institute of Technology, Harbin 150050, China

Received 16 December 2013; Accepted 27 January 2014; Published 9 March 2014

Academic Editor: Jaume Giné

Copyright © 2014 Minghao Jin and Donghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapore, 1984.
  2. B. Y. Chen and P. Piccinni, “Submanifolds with finite type Gauss map,” Bulletin of the Australian Mathematical Society, vol. 35, no. 2, pp. 161–186, 1987. View at Publisher · View at Google Scholar
  3. E. A. Ruh and J. Vilms, “The tension field of the Gauss map,” Transactions of the American Mathematical Society, vol. 149, pp. 569–573, 1970. View at Publisher · View at Google Scholar
  4. C. Jang, “Surfaces with 1-type Gauss map,” Kodai Mathematical Journal, vol. 19, pp. 388–394, 1996. View at Publisher · View at Google Scholar
  5. F. Dillen, J. Pas, and L. Verstralen, “On the Gauss map of surfaces of revolution,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 18, pp. 239–249, 1990. View at Google Scholar
  6. S. M. Choi, “On the Gauss map of surfaces of revolution in a 3-dimensional Minkowski space,” Tsukuba Journal of Mathematics, vol. 19, pp. 351–367, 1995. View at Google Scholar
  7. M. Jin, D. Pei, and S. Xu, “On the gauss map of survaces of revolution with lightlike axis in Minkowski 3-space,” Journal of Function Spaces and Applications, vol. 2013, Article ID 130495, 8 pages, 2013. View at Publisher · View at Google Scholar
  8. C. C. Beneki, G. Kaimakamis, and B. J. Papantoniou, “Helicoidal surfaces in three-dimensional Minkowski space,” Journal of Mathematical Analysis and Applications, vol. 275, no. 2, pp. 586–614, 2002. View at Publisher · View at Google Scholar · View at Scopus
  9. I. V. de Woestijne, “Minimal surfaces in the 3-dimensional Minkowski space,” in Geometry and Topology of Submanifolds:II, pp. 344–369, World Scientific, Singapore, 1990. View at Google Scholar